# SDR MK1Y01292021001

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,650 hours, 13,320 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND UNDOCUMENTED DOUBLER REPAIR ON RIGHT WING KRUGER FLAP AT ISS 351.5.
